MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SPEEDPLATE- MICROQUAD; STAPLE

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SPEEDPLATE- MICROQUAD; STAPLE
Model Number SK61
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that approximately two weeks after the initial bunion surgery on (b)(6) 2026, all hardware was removed and replaced during a revision surgery on (b)(6) 2026 due to a loose plate and non-compliance.There were no other patient outcomes reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed, and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause of the reported event could not be determined as the device was not returned for evaluation.However, information received from the surgeon indicates the most likely cause is patient noncompliance.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device or healing of the surgical site.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that approximately two weeks after the initial bunion surgery on (b)(6) 2026, all hardware was removed and replaced during a revision surgery on (b)(6) 2026 due to a loose plate and non-compliance.There were no other patient outcomes reported as a result of this event.

Brand Name
LAPIPLASTY SPEEDPLATE- MICROQUAD
Common Device Name
STAPLE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
artillia walker
100 palmetto park place
ponte vedra, FL 32081
9049131020
MDR Report Key25245384
Report Number3011623994-2026-00128
Device Sequence Number10501395
Product Code JDR
UDI-Device Identifier00810111223638
UDI-Public(01)00810111223638(17)301209(10)300744838
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK61
Device Lot Number300744838
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown